Ovarian hyperstimulation and oophorectomy following accidental daily clomiphene citrate use over three consecutive months

This article is hosted on another website.

You may be required to register, activate a subscription or purchase the article before you can obtain the full text.

Proceed

Download / Buy Article:

Keywords: Clomiphene toxicity; Medication error; Oophorectomy; Torsion

Document Type: Research Article

DOI: http://dx.doi.org/10.1016/S0890-6238(00)00103-9

Affiliations: aDepartment of Obstetrics & Gynecology, Weill Medical College of Cornell University, The New York Presbyterian Hospital, , New York, New York, USA

Publication date: November 1, 2000

Related content

Tools

Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more